# SDR SWAA2025080697952

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,793 hours, 34,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS GIRT BAR SLIDE OFF RETAING BRACKET WHILE OPENING FWD ENTRY DOOR; SLIDE PARTIALLY DEPLOYED.   SLIDE DID NOT DEPLOYED; ONLY OFF CONTAINER COMPARTMENT; PERFORMED FWD ENTRY DOOR SLIDE REINSTALLED PER AMM 25-66-01 AND MT 725-61-06; OPS CHECK GOOD; NO OTHER DEFECT FOUND.
